# SDR CALA2024041501077

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 66,714 hours, 24,236 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Spoiler
- Part time: 66,713 hours, 24,236 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 REF L/P 7625580 #8 SPOILER FOUND DELAMINATED BY PASSENGER DURING FINAL APPROACH. PASSENGER HAD PICTURES PRIOR TO PANEL DELAMINATING. TOP SECTION OF PANEL DELAMINATED AS WELL AS LESS THAN 25% OF THE HONEYCOMB.DELAMINATED PANEL ON RIGHT WING INBOARD SPOILER UPON ARRIVAL AT GATE VERIFIED #8 SPOILER DAMAGE. INCLUDE PICTURES. REMOVED #8 SPOILER REF AMM 27-61-11-000-810 INSP INSTALL OF #8 SPOILER FROM STEP 3.F(2)(H), 3F(K)4 INTO 3G(6). AMM 27-61-11-400-801. ACP FLIGHT SPOILER ADJUSTMENT IAW AMM 27-61-00-820-803 UP TO & INCLUDING STEPS 5.F(3)M. VERIFIED NO.8 SPOILER EFFECTIVITY IN IPC. CHECKED FOR PROPER INSTALLATION OF NO.8 SPOILER THROUGH STEPS 3.F.(2)(K)(2) AND 3.F.(2)(I)(2) EXCEPT STEP 3.F.(2)(J). REF AMM 27-61-11-400-801 AND GMM 09-25-05. DURING RE-PERFORMING STEP 3.F(2)(H), TO VERIFY I/B HINGE ATTACHMENT HARDWARE ASSY BUSHING [55] AND FOUND MISSING. REMOVED & REINSTALLED INBD & OUTBD HINGE ATTACH HARDWARE ON #8 SPOILER IAW AMM 27-61-11-400-801 (STEPS 3.F(2)(H), 3.F(2)(I). CONNECTED SPOILER ACT. ROD END TO #8 SPOILER IAW AMM 27-61-11-400-801 STEP 3.F(1)(E). CONTINUED INSTALL OF #8 SPOILER FROM STEP 3F(K)4 INTO 3G(6). AMM 27-61-11-400-801. ACOMPLISHED FLIGHT SPOILER ADJUSTMENT IAW AMM 27-61-00-820-803 UP TO & INCLUDING STEPS 5.F(3)M. NEED TO CONTINUE 5.F(4) OF SPOILER ADJUSTMENT. THEN CONTINUE BACK TO AMM INFO CORRECTION OF STEP. CONNECTED SPOILER ACT. ROD END TO #8 SPOILER IAW AMM 27-61-11-400-801 STEP 3.F(2)(J). DISREGARD STEP 3.F(1)(E). REF 7638446 FOR P
